# SDR AALA201707039015

- Difficulty date: June 29, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 53,493 hours, 25,197 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unsecure
- Location: Overwing Exit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. ON LANDING ROLLOUT, LEFT OVERWING EMERGENCY EXIT DOOR, ECAM. REINSTALLED COVER FLAP, LIGHT, AND SECURED DOOR PER AMM 25-23-47-400-001A.
